# SDR CA041214001

- Difficulty date: December 12, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 66,565 hours
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Fitting
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT TRANSITION TO CRUISE FL 350 AFTER DEPARTURE, THE NR 2 ENGINE APPEARED TO SURGE OR COMPRESSOR STALL. AFTER 2 ATTEMPTS TO REDUCE THROTTLE THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAINTENANCE FOUND A LEAK AT THE PS4 FITTING AT THE PRESSUE RATIO BLEED CONTROL (PRBC). THE O-RING WAS REPLACED AND THE FITTING RESECURED.  AIRCRAFT WAS GROUND CHECKED WITH NO FURTHER PROBLEM AND RETURNED TO SERVICE.
